MAUDE Adverse Event Report: Torax Medical, Inc. LINX; Anti-reflux implant

Torax Medical, Inc. LINX; Anti-reflux implant
Catalog Number LXMC15
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Distress (2329)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a linx removal procedure, the sales representative entered the operating room and observed the surgeon dissecting the linx device from the stomach.Following the procedure, the sales rep.Inquired whether the patient's condition would be revised to perform a gastric bypass; however, the surgeon indicated that the patient had already undergone a gastric bypass procedure.It was reported that the patient had experienced severe dysphagia associated with the linx implant, which also resulted in emotional distress.Additionally, the patient reportedly had a history of severe dysphagia prior to the initial linx implantation, which had been performed several years earlier.The device was removed during the procedure.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/11/2026.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry studies done? if yes, could you please share the results? on what date did the implant take place? on what date did the explant take place? what is the lot number of the linx device? when using the linx sizing device what technique was used to determine the size? did the patient have an autoimmune disease? is the patient currently taking steroids / immunization drugs? did the patient have any pre-existing dysphagia or other conditions (other than gerd)? how severe was the dysphagia/odynophagia before intervention? were there any intra-operative complications during implant? was there any hiatal or crural repair done at the same time as the implant? were there any other contributing factors that led to the removal of the device other than the reported dysphagia? besides the reported dysphagia, what was the reason for removal of the linx device? what was the reason for removal of the linx device? was the device found in the correct position/geometry at the time of removal? have the symptoms resolved since the device was explanted? i¿m just not going to have many of the details you seek.Date of implant unknown.(b)(6) 2026-explant performed.It was stated by the surgeon that the original notes stated that the measurement of the implant was determined as 3 sizes higher than the sizer pop-off.According to the surgeon, patient presented with unresolved dysphagia and gerd prior to the explant performed.

Brand Name
LINX
Common Device Name
Anti-reflux implant
Manufacturer (Section D)
Torax Medical, Inc.
4545 creek road
cincinnati OH
Manufacturer Contact
orla o'mahony
4545 creek rd.
cincinnati, OH 45242
+1(303)552-6892
MDR Report Key50208913
Report Number3008766073-2026-00094
Device Sequence Number10009178
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown